NSSC OpenIR  > 空间科学部
Alternative TitleGlobal Well-Posedness of Soluitions to the Initial Value Problem for a Coupled Nonlinear Model of Wave Interaction
冯学尚; 王连圭; 北京8701信箱
Source Publication吉首大学学报(自然科学版)
Keyword耦合非线性波模型 Banach不动点原理 全局适定性
Other AbstractHere is established the global well -posedness of solutions in Hs (R)XHs(R), S≥1 of the intial value problem for a coupled nonlinear model describing the interaction of two dispersive waves. The main idea comes from Kato s theory for nonlinear hyperbolic equations and results of singular integrals, which permits us ta use Banach s fixed point principle. The key point is the setup of the global a priori estimates for the solutions, which plays an important role in the derivation of global results. The present paper is a reversion of the author' s former report.
Funding Project中国科学院空间科学与应用研究中心
Document Type期刊论文
Corresponding Author北京8701信箱
Recommended Citation
GB/T 7714
冯学尚,王连圭,北京8701信箱. 一类耦合非线性波相互作用模型初值问题解的全局适定性[J]. 吉首大学学报(自然科学版),1996,17(1):8-15.
APA 冯学尚,王连圭,&北京8701信箱.(1996).一类耦合非线性波相互作用模型初值问题解的全局适定性.吉首大学学报(自然科学版),17(1),8-15.
MLA 冯学尚,et al."一类耦合非线性波相互作用模型初值问题解的全局适定性".吉首大学学报(自然科学版) 17.1(1996):8-15.
Files in This Item:
File Name/Size DocType Version Access License
19961718.pdf(168KB) 开放获取CC BY-NC-SAApplication Full Text
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[冯学尚]'s Articles
[王连圭]'s Articles
[北京8701信箱]'s Articles
Baidu academic
Similar articles in Baidu academic
[冯学尚]'s Articles
[王连圭]'s Articles
[北京8701信箱]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[冯学尚]'s Articles
[王连圭]'s Articles
[北京8701信箱]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.